| Catalog Number |
ULT12.0-38-25-P-5S-CLDM-HC |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/08/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the hub disconnected from the catheter, requiring an additional procedure to replace the device.Aside from this replacement procedure, there were no further injuries.